# SDR AALA20091118SFO01

- Difficulty date: November 17, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 74,430 hours, 11,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND MID FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN FLASHLIGHT.
